# SDR HALA2009070100270

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 75,233 hours, 13,692 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Part serial: 1047
- Condition: Malfunctioned
- Location: Left
- Part time: 4,082 hours, 728 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB  L GEN OFF EICAS MSG  L GEN CYCLED ON AND OFF REPEATEDLY.  BPCU BITE INDICATES LT GCU FAILURE, REMOVED AND REPLACED LT GCU IAW AMM 24-22-02. PERFORMED ENGINE RUN UP TEST NR 3 SYS, OPS NORMAL.
